# SDR DALA2025041702983

- Difficulty date: April 14, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 64,852 hours, 31,131 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3276 DISC: DTE ERA 624309-14AD REV ORIGINAL. REPAIR AT THE AREA OF WINDSHIELD FRAMING REQUIRES DTE FOLLOW UP PRIOR TO 60,631 TOTAL FLIGHT CYCLES. C/A: REVISE / UPDATE ERA 624309-14AD WITH DTE RESULTS PRIOR TO 60,631 TOTAL FLIGHT CYCLES. REFERENCE AIRBUS DOSSIER 80660866. ASSOCIATED AA 5311-01226 ADDED FOR AC 3276. (LP: 0912840)
